IJPAM: Volume 28, No. 1 (2006)

ON COPRIMELY PACKED MULTIPLICATION MODULES

Ünsal Tekir
Department of Mathematics
University of Marmara
Ziverbey, Göztepe, Istanbul 34722, TURKEY
e-mail: utekir@marmara.edu.tr


Abstract.Let $M$ be a non-zero multiplication $R$-module. Then, $M$ is called coprimely packed if every submodule of $M$ is coprimely packed. We generalize the notion of a coprimely packed ring to coprimely packed multiplication modules.

Received: March 3, 2006

AMS Subject Classification: 13C05, 13C13, 15A18

Key Words and Phrases: multiplication modules, prime submodules

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 28
Issue: 1